# SDR AALA991031

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1437B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11427
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 920100078
- Condition: Defective
- Location: Nr 1 Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 499 - DURING APPROACH DFW FROM HSV, AIRCRAFT LOST NR 1 HYDRAULIC FLUID.  LANDED DFW WITH GEAR DOORS DOWN.  REPLACED NR 1 HYDRAULIC SYSTEM QUANTITY TRANSMITTER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
